You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Monte Carlo Investigation of the Robustness of T2
G. R. Chase and William G. Bulgren
Journal of the American Statistical Association
Vol. 66, No. 335 (Sep., 1971), pp. 499-502
Stable URL: http://www.jstor.org/stable/2283515
Page Count: 4
Preview not available
The robustness of T2 for samples of size 5, 10 and 20 from several bivariate distributions is investigated. Samples are presented from bivariate normal, uniform, exponential, gamma, lognormal and double exponential distributions. Related observations on the one sample t and paired t are also given. Highly skewed distributions resulted in too many extreme values of T2. Other distributions gave conservative results. The use of the t-test and non-simultaneous techniques gave large overall levels of significance.
Journal of the American Statistical Association © 1971 American Statistical Association